Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 203096, 5 pages
Research Article

The Dirichlet Problem on the Upper Half-Space

1Department of Economics and Management, Zhoukou Normal University, Zhoukou 466001, China
2Department of Mathematics and Information Science, Henan University of Economics and Law, Zhengzhou 450002, China

Received 18 April 2012; Accepted 19 September 2012

Academic Editor: Stefan Siegmund

Copyright © 2012 Jinjin Huang and Lei Qiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Yudong Ren, and Pai Yang, “Growth estimates for modified Neumann integrals in a half-space,” Journal of Inequalities and Applications, 2013. View at Publisher · View at Google Scholar
  • Tao Zhao, “The Modification of Kernel Function and Its Applications,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Zongcai Jiang, Linbo Hou, and Corchado Peixoto-de-Büyükkurt, “Growth property at infinity of harmonic functions,” Journal of Inequalities and Applications, vol. 2015, no. 1, pp. 1–9, 2015. View at Publisher · View at Google Scholar